Open Access
Translator Disclaimer
1997 Geodesic surfaces in knot complements
Iain R. Aitchison, J. Hyam Rubinstein
Experiment. Math. 6(2): 137-150 (1997).

Abstract

We construct closed, embedded, totally geodesic surfaces in two hyperbolic manifolds obtained as knot complements.

Citation

Download Citation

Iain R. Aitchison. J. Hyam Rubinstein. "Geodesic surfaces in knot complements." Experiment. Math. 6 (2) 137 - 150, 1997.

Information

Published: 1997
First available in Project Euclid: 14 March 2003

zbMATH: 0891.57017
MathSciNet: MR1474574

Subjects:
Primary: 57M25
Secondary: 57M50 , 57N10 , 57N35

Rights: Copyright © 1997 A K Peters, Ltd.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.6 • No. 2 • 1997
Back to Top